MathSciNet Relay Station
MathSciNet bibliographic data
MR2533448 82C70
Tian, Huan-huan; He, Hong-di; Wei, Yan-fang; Yu, Xue; Lu, Wei-zhen Lattice hydrodynamic model with bidirectional pedestrian flow. Phys. A. 388 (2009), no. 14, 2895–2902.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement